MAUDE Adverse Event Report: BD BD SPINAL NEEDLE QUINCKE TYPE POINT; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)

BD BD SPINAL NEEDLE QUINCKE TYPE POINT; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Lot Number 9274342
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
Pt needed a lumbar puncture (lp).The bd spinal needle that was going to be used for the lp has a hair stuck in the unopened package.Fda safety report id# (b)(4).

Brand Name
BD SPINAL NEEDLE QUINCKE TYPE POINT
Common Device Name
NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Manufacturer (Section D)
BD
MDR Report Key9616088
Report NumberMW5092372
Device Sequence Number585226
Product Code BSP
UDI-Device Identifier00382904051846
UDI-Public(01)00382904051846
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Lot Number9274342
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1